Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: Article | Report
Number of items: 27.

Article

Helminck, G.F. (1990) An irreducible smooth non-admissible representation. Indagationes Mathematicae, 1 (4). pp. 435-438. ISSN 0019-3577

Helminck, Aloysius G. and Helminck, Gerardus F. (2005) Multiplicity One for Representations Corresponding to Spherical Distribution Vectors of Class ρ. Acta Applicandae Mathematicae, 86 (1-2). pp. 21-48. ISSN 0167-8019

Helminck, Aloysius G. and Helminck, Gerardus F. (2002) Spherical Distribution Vectors. Acta Applicandae Mathematicae, 73 (1-2). pp. 39-57. ISSN 0167-8019

Helminck, G.F. (2005) Preface. Acta Applicandae Mathematicae, 86 (1-2). pp. 1-2. ISSN 0167-8019

Helminck, G.F. (1987) Uniqueness of Whittaker-models for irreducible objects in Alg(Mp(k)). Indagationes Mathematicae A: Mathematical sciences, 90 (3). pp. 293-300. ISSN 0023-3358

Helminck, G.F. (2003) τ-Functions for a two-point version of the KP-hierarchy. Indagationes Mathematicae, 14 (3-4). pp. 367-383. ISSN 0019-3577

Helminck, G.F. and Post, G.F. (1994) The geometry of differential difference equations. Indagationes Mathematicae, 5 (4). pp. 411-438. ISSN 0019-3577

Helminck, G.F. and Post, G.F. (1991) A convergent framework for the multicomponent KP-hierarchy. Transactions of the American Mathematical Society, 324 (1). pp. 271-292. ISSN 0002-9947

Helminck, G.F. and Post, G.F. (1988) Geometrical interpretation of the bilinear equations for the KP hierarchy. Letters in mathematical physics, 16 (4). pp. 359-364. ISSN 0377-9017

Helminck, Gerard (2007) Preface. Acta Applicandae Mathematicae, 99 (32). pp. 221-222. ISSN 0167-8019

Helminck, Gerard F. and Helminck, Aloysius G. (1994) The structure of Hilbert flag varieties. Publications of the Research Institute for Mathematical Sciences, 30 (3). pp. 401-441. ISSN 0034-5318

Helminck, Gerard F. and Leur, Johan W. van de (2001) Geometric Bäcklund-Darboux transformations for the KP hierarchy. Publications of the Research Institute for Mathematical Sciences, 37 (4). pp. 479-519. ISSN 0034-5318

Helminck, Gerardus F. (2006) A Flagvariety Relating Matrix Hierarchies and Toda-Type Hierarchies. Acta Applicandae Mathematicae, 90 (1-2). pp. 121-142. ISSN 0167-8019

Helminck, Gerardus F. and Mishina, Marina G. and Polenkova, Svetlana V. (2007) Reductions of Lower Triangular Toda Hierarchies. Acta Applicandae Mathematicae, 99 (3). pp. 245-259. ISSN 0167-8019

Report

Helminck, A.G. and Helminck, G.F. (2002) Spherical distribution vectors. [Report]

Helminck, G.F. (2000) The AKNS-hierarchy. [Report]

Helminck, G.F. (2002) The algebraic structure of lax equations for infinite matrices. [Report]

Helminck, G.F. (2002) Integrable hierarchies and the WDVV-equations. [Report]

Helminck, G.F. (2003) $\tau$-Functions for a two-point version of the $KP$-hierarchy. [Report]

Helminck, G.F. (2004) Spaces of boundary values related to a multipoint version of the KP-hierarchy. [Report]

Helminck, G.F. (2004) A factorization for $Z \times Z$-matrices yielding solutions of Toda-type hierarchies. [Report]

Helminck, G.F. and Helminck, A.G. (2002) Multiplicity one for representations corresponding to spherical distribution vectors of class $\rho$. [Report]

Helminck, G.F. and Helminck, A.G. (2002) Hilbert flag varieties and their Kähler structure. [Report]

Helminck, G.F. and Leur, J.W. van de (2000) A geometric construction of the dual wavefunction of the $n$-component $KP$-hierarchy. [Report]

Helminck, G.F. and Leur, J.W. van de (2000) Darboux transformations for the KP hierarchy in the Segal-Wilson setting. [Report]

Helminck, G.F. and Leur, J.W. van de (2000) Geometric Bäcklund-Darboux transformations for the KP hierarchy. [Report]

Helminck, G.F. and Leur, J.W. van de (2002) Elementary Darboux transformations for the $n$-component $KP$-hierarchy. [Report]

This list was generated on Thu Jul 31 05:10:46 2014 CEST.